Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On depo shot. Had unprotected sex during periods. Pink discharge with heavy cramps. What's wrong?

Sex w. condom but it broke (no ejaculation ) October 24. it was my Last day of a period. I got put in Depo nov2 pwriod came on nov.29th lasted for 12 days. Red, heavy no cramping but bloating . Now Its the day after i had sex with condom no breakage and i wipe what looks to be pink discharge. light cramping (down legs as well) and slight back pain What does this mean. im 17 118 pounds two sons csection delivery
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Since you had the depo shot and its less than 3 months, that should protect you against pregnancy right now, though every method of contraception has its own failure rate, however low.
Depo shots also cause irregular menstrual bleeding and scanty bleeding, so you could be having an altered period because of that.
The cramps and backache support that.
However, you had unprotected intercourse BEFORE your depo shot, and although it was the last day of your period, chances of pregnancy are there.
So take a pregnancy test to be sure.
Take care.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor